English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24623773      Online Users : 85
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8939

Title: From an Abstract Maximal Element Principle to Optimization Problems,
Stational Point Theorems and Common Fixed Point Theorems
Authors: Lai-Jiu Lin;Wei-Shih Du
Contributors: 數學系
Keywords: Sizing-up;μ-Bounded;Intersection theorem;Maximal element;Stationary
point theorem
;Fixed point theorem;Minimization problem;Dancš–Hegedüs–Medvegyev’s
;Equilibrium theorem
Date: 2010-02
Issue Date: 2011-05-10T06:51:17Z
Publisher: Springer Verlag
Abstract: In this paper, we first establish an existence theorem related with intersection
theorem, maximal element theorem and common fixed point theorem for multivalued maps
by applying an abstract maximal element principle proved by Lin and Du. Some new stationary
point theorems, minimization problems, new fixed point theorems and a system of
nonconvex equilibrium theorem are also given.
Relation: Journal of Global Optimization, 46(2):261-271
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210029.pdf184KbAdobe PDF649View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback